# SDR USAA920081326

- Difficulty date: July 5, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 14,390 hours, 5,736 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791C000001
- Part serial: 1627
- Condition: Failed
- Location: T/E Flap
- Part time: 14,390 hours, 5,736 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - ANC - FLT 140 - DURING DESCENT AT 3,000 FT, CREW SELECTED FLAPS 3, CREW RECEIVED ECAM MESSAGE OF "FLAP FAULT."  CREW DECLARED AN EMERGENCY AND THE CABIN WAS PREPPED.  LANDING WAS UNEVENTFUL AND THE ACFT TAXIED TO THE GATE.  MAINTENANCE REPLACED THE RT NR 1 FLAP TRACK ACTUATOR PER AMM 27-54-49.  OPERATIONAL CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.  (S)
